# SDR ASAA2013052194866

- Difficulty date: May 21, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 24,331 hours, 7,574 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 31130385
- Condition: Failed
- Location: Autopilot
- Part time: 31,711 hours, 13,837 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT B WILL NOT ENGAGE.  ACFT GROUNDED.  REMOVED MODE CONTROL PANEL IAW AMM 22-11-34-000-801.  INSTALLED MODE CONTROL PANEL IAW B737-800 AMM 22-11-34-400-801. ACCOMPLISHED OPS CHECK IAW AMM 22-11-34-740-801. OPS CHECK GOOD.
